Please use this identifier to cite or link to this item:
http://elar.urfu.ru/handle/10995/122282
Title: | Biharmonic Green Function and Bisupermedian on Infinite Networks |
Authors: | Varadha, Raj M. Madhu, V. |
Issue Date: | 2022 |
Publisher: | N.N. Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences Ural Federal University named after the first President of Russia B.N. Yeltsin |
Citation: | Varadha Raj M. Biharmonic Green Function and Bisupermedian on Infinite Networks / Raj M. Varadha, V. Madhu. — Text : electronic // Ural Mathematical Journal. — 2022. — Volume 8. — № 1. — P. 177-186. |
Abstract: | In this article, we have discussed Biharmonic Green function on an infinite network and bimedian functions. We have proved some standard results in terms of supermedian and bimedian. Also, we have proved the Discrete Riquier problem in the setting of bimedian functions. |
Keywords: | BIHARMONIC GREEN FUNCTION BIMEDIAN FUNCTION DIRICHLET PROBLEM DISCRETE RIQUIER PROBLEM HYPERBOLIC NETWORKS |
URI: | http://elar.urfu.ru/handle/10995/122282 |
Access: | Creative Commons Attribution License |
License text: | https://creativecommons.org/licenses/by/4.0/ |
RSCI ID: | 50043152 |
ISSN: | 2414-3952 |
DOI: | 10.15826/umj.2022.2.015 |
Origin: | Ural Mathematical Journal. 2022. Volume 8. № 2 |
Appears in Collections: | Ural Mathematical Journal |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
umj_2022_8_2_016.pdf | 133,48 kB | Adobe PDF | View/Open |
This item is licensed under a Creative Commons License